TS Withdrawal Months 1-3

The Beginning of Red Skin Syndrome

Okay now while you all know that I am a woman of color, I too have that dreaded “Red Skin Syndrome” now, except on my complexion is it just a deep brown.  Perhaps we should name it “Deep Brown Syndrome” for us? Anyway, my symptoms came on so quickly after I stopped using topical steroids it was insane.  I want to show you what I looked like before topical steroid withdrawal and what I look like as of August 15, 2013 during topical steroid withdrawal.  A HOT MESS, so sad!

My experience so far: Miserable, sick, itchy, swelling, burning, oozing AND flaking all over the dag on place! See the whole listing of the symptoms I am experiencing here.  I HOPE Dermatologists SEE this! I have had to miss many days of work due to this condition as well. All this thanks to the Pharmaceutical Companies that make this garbage! NOT!  While it is said that this happens due to the overuse of topical steroids, in my case I was using them sparingly and only when needed (not every single day after the allotted time) just as the doctor prescribed and it STILL happened to me!

Face and Neck Before TSW
Face and Neck Before TSW
Here is my face and neck during the 1st 2 months of TSW
Face and Neck during TSW. 1st 2 mos.

Tanya is Helping by Raising Awareness of Topical Steroid Addiction & Withdrawal

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s